# SDR DXTA2025031402646

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,558 hours, 7,441 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE CHECK UPON INTIAL TAXI ROLL CAUSED A CHATTER AND BOUNCING EFFECT UPON BRAKE APPLICATION.  HARD TO TELL IF LEFT BRAKE, RIGHT BRAKE OR BOTH.   SERVICED HYDRAULIC RESERVOIR. OPS CHECK GOOD. IAW  AMM 32-40-00 &  AMM 12-13-00.
